RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 140, Number 3, Pages 522–524 (Mi dan25540)  

This article is cited in 15 scientific papers (total in 16 papers)

MATHEMATICS

Approximative compactness and Chebyshev sets

N. V. Efimova, S. B. Stechkinb

a Lomonosov Moscow State University
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (385 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 12.01.1961

Citation: N. V. Efimov, S. B. Stechkin, “Approximative compactness and Chebyshev sets”, Dokl. Akad. Nauk SSSR, 140:3 (1961), 522–524

Citation in format AMSBIB
\Bibitem{EfiSte61}
\by N.~V.~Efimov, S.~B.~Stechkin
\paper Approximative compactness and Chebyshev sets
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 140
\issue 3
\pages 522--524
\mathnet{http://mi.mathnet.ru/dan25540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0136964}
\zmath{https://zbmath.org/?q=an:0103.08101}


Linking options:
  • http://mi.mathnet.ru/eng/dan25540
  • http://mi.mathnet.ru/eng/dan/v140/i3/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Sholohovich, “On stability of extremal problems in Banach space”, Math. USSR-Sb., 14:3 (1971), 417–427  mathnet  crossref  mathscinet  zmath
    2. S. S. Kutateladze, A. M. Rubinov, “Minkowski duality and its applications”, Russian Math. Surveys, 27:3 (1972), 137–191  mathnet  crossref  mathscinet  zmath
    3. L. P. Vlasov, “Approximative properties of sets in normed linear shaces”, Russian Math. Surveys, 28:6 (1973), 1–66  mathnet  crossref  mathscinet  zmath
    4. V. I. Berdyshev, “Stability of a minimization problem under perturbation of the set of admissible elements”, Math. USSR-Sb., 32:4 (1977), 401–412  mathnet  crossref  mathscinet  zmath  isi
    5. V. I. Berdyshev, “Continuity of a multivalued mapping connected with the problem of minimizing a functional”, Math. USSR-Izv., 16:3 (1981), 431–456  mathnet  crossref  mathscinet  zmath  isi
    6. A. V. Fursikov, “Properties of solutions of some extremal problems connected with the Navier–Stokes system”, Math. USSR-Sb., 46:3 (1983), 323–351  mathnet  crossref  mathscinet  zmath
    7. D. G. Kamuntavichius, “Existence of untrivial compact Tchebycheff sets in the spaces $L_\varphi$”, Math. USSR-Sb., 69:2 (1991), 431–444  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    9. M. A. Nazarenko, “Some properties of rational approximations of degree $(k,1)$ in the Hardy space $H_2(\mathscr D)$”, Math. Notes, 64:2 (1998), 213–219  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. I. A. Pyatyshev, “An example of a bounded approximatively compact set which is not locally compact”, Russian Math. Surveys, 62:5 (2007), 1007–1008  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. I. A. Pyatyshev, “Operations on Approximatively Compact Sets”, Math. Notes, 82:5 (2007), 653–659  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. P. A. Borodin, I. A. Pyatyshev, “An Example of Non-Approximatively-Compact Existence Set with Finite-Valued Metric Projection”, Math. Notes, 86:2 (2009), 159–162  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. P. A. Borodin, “Approximation by simple partial fractions on the semi-axis”, Sb. Math., 200:8 (2009), 1127–1148  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. P. A. Borodin, “Examples of Sets with Given Approximation Properties in $WCG$-Space”, Math. Notes, 94:5 (2013), 605–608  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    15. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    16. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:42
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019